MathSciNet Relay Station
MathSciNet bibliographic data
MR2041772 (2005a:11183) 11R58 (11M38)
Fisher, Benji; Friedberg, Solomon Double Dirichlet series over function fields. Compos. Math. 140 (2004), no. 3, 613–630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement